# SDR IPXA2025070283697

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U485357
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  BROKEN PANEL, MAIN DECK CARGO COMPARTMENT FLOOR PANEL BETWEEN BS 460 AND 480 RT. ACCOMPLISH THE REPAIR PER 747-8F SRM REV.46, 53-00-50-2R-1. THIS IS A PERMANENT REPAIR.
